# SDR DALA2022011200237

- Difficulty date: January 12, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 99,671 hours, 13,964 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1602 CABIN COMPARTMENT LH "T" FITTING FOUND CRACK AT BS 927.5 AND S-21L. CORRECTIVE ACTION: THE FITTING REPLACED AT CABIN COMPARTMENT BS927.5 AND S-21L AS PER B767-300 SRM 51-40 (2083530)
